# SDR CA041102009

- Difficulty date: October 20, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 30,041 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Starter Gen
- Part time: 28,684 hours, 32,252 cycles
- Component: Starter Gen, Lucas
- Component part number: 23088002B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO TAKEOFF, NR 2 DC GEN HOT CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE.  STARTER/GEN REPLACED.  SHOP TEARDOWN INSPECTION FOUND DRIVE END BEARING FAILED.
